RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Ufimsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2014, Volume 6, Issue 3  


On uniform convergence of piecewise-linear solutions to minimal surface equation
M. A. Gatsunaev, A. A. Klyachin
3
On A. F. Leont'ev's interpolating function
O. A. Ivanova, S. N. Melikhov
17
Asymptotics for eigenvalues of Sturm–Liouville operator with periodic boundary conditions
A. V. Karpikova
28
Singular integral operators on a manifold with a distinguished submanifold
Yu. A. Kordyukov, V. A. Pavlenko
35
Accuracy estimate with respect to state of finite-dimensional approximations for optimization problems for semi-linear elliptic equations with discontinuous coefficients and solutions
A. R. Manapova, F. V. Lubyshev
72
Behavior of solutions to Gauss–Bieberbach–Rademacher equation on plane
A. V. Neklyudov
88
Helly's theorem and shifts of sets. I
B. N. Khabibullin
98
”фимский математический журнал
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019